MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001182910
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device removal difficulty occurred.The target lesion was located in the vessel in the liver.A 150/20 renegade hi flo and a.014/190cm gw transend periph was selected for use.During the procedure, the renegade and transcend devices were unable to advance through a 5f guide catheter at the proximal end, just beyond the hub.A new guide was attempted, but the same issue occurred with the first renegade and transcend.New renegade and transcend devices were then opened and advances to the tip of the 5f guide, the renegade would not advance out the tip of the guide.It was noted that there were grittiness and friction during insertion and removal.The procedure was completed with a non-boston device.There were no patient complications as a result of this event.

Brand Name
RENEGADE? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24456304
Report Number2124215-2026-10706
Device Sequence Number13253974
Product Code KRA
UDI-Device Identifier08714729280668
UDI-Public(01)08714729280668(17)280714(10)36977006
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182910
Device Catalogue NumberM001182910
Device Lot Number0036977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/26/2026
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown